I transferred from depo prevera to birth control pills
Patient :I transferred from depo prevera to birth control pills and I took them for a week and quit and I had sex and now I feel weird I have stomach pain all day, spotting and cramping for about five days but no period. Everytime I stand up I get light headed and I've been laying around for two days. Am I pregnant?
Thanks for the query.
Since you have discontinued the pills and had an intercourse following the same, there is a possibility that you could be pregnant. Also, remember if it has been 14 days already after sex and you are experiencing these symptoms, it may mean that it is time to rule out pregnancy. Kindly do a beta hCG blood test to rule out pregnancy and see a gynecologist personally.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.